# SDR IPXA2025050588685

- Difficulty date: January 14, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 67,104 hours, 22,663 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T210127146T32
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED 4 SHEAR TIES AND 3 STRINGER TIES FROM FRAME STA 1461 AREA RESTORED ON BOEING DOC REM-15 & 16 (ATTACHED). ENTIRE BOEING WORK PACKAGE WILL BE ATTACHED TO LINE ITEM 103 OF THIS WORK PACKAGE. (PLEASE SEE BARCODE T3F18E005W6PJ - NLL 0782896)
